Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

So I had a few drinks this Friday. Judgement was impaired, more drinks were had, and before I knew it I woke up the next day with a pretty bad hangover.

What should I do? I'm on 40mg a day/70kg so it's a pretty low dose. I didn't take it yesterday and I'm considering skipping it today aswell. Should I stop taking it completely? I'm going to try to schedule a blood test asap (can probably get one truesday). Anything else I should do / be observant of?

Edit: Should I even be worried? Has anybody else tried this? Quick replies are appreciated and will be rewarded with a thanks and a happy smiley :)

Share this post


Link to post
Share on other sites

I'm sure people have got drunk on tane before. I don't think it's like to cause any long term damage and I'm not sure a blood test would even be affected by it a few days later, though it would be a good thing for peace of mind. Best advice I can give is don't do it again :P

Share this post


Link to post
Share on other sites
So I had a few drinks this Friday. Judgement was impaired, more drinks were had, and before I knew it I woke up the next day with a pretty bad hangover.

What should I do? I'm on 40mg a day/70kg so it's a pretty low dose. I didn't take it yesterday and I'm considering skipping it today aswell. Should I stop taking it completely? I'm going to try to schedule a blood test asap (can probably get one truesday). Anything else I should do / be observant of?

Edit: Should I even be worried? Has anybody else tried this? Quick replies are appreciated and will be rewarded with a thanks and a happy smiley :)

Share this post


Link to post
Share on other sites

You can drunk. Getting wasted on the other hand i dunno. Your not gonna die or anything but make sure to drink a ton of water before you pass out and you will feel much better when you wake up then you normally should.

The higher your dosage the less you should be drinking, common sense. 40 is an average dose depending on your weight.

Share this post


Link to post
Share on other sites
You can drunk. Getting wasted on the other hand i dunno. Your not gonna die or anything but make sure to drink a ton of water before you pass out and you will feel much better when you wake up then you normally should.

The higher your dosage the less you should be drinking, common sense. 40 is an average dose depending on your weight.

Share this post


Link to post
Share on other sites

I got shit-faced drunk one night in like my third month... I just drank a TON of water the next day, still took my pill like normal and I survived

Share this post


Link to post
Share on other sites

Its ok to get drunk and you can take accutane as well. The only problem is that you are not suppose to swallow an accutane pill with alcohol at the same time. You can take accutane again maybe after a couple of hours of consuming alcohol till the liver has managed to detoxify it. After 1 day should be more then enough. I heard all these from my derm sometime before.

So ya don't stop taking it, its fine. And do try to lower alcohol intake during accutane course because accutane itself is straining to liver and alcohol isn't helping. Drink lots of water though to help the liver flushing faster.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×